Advertisement

Mathematische Annalen

, Volume 241, Issue 3, pp 283–288 | Cite as

Sur l'existence locale d'immersions à courbure scalaire donnée

II. Le cas differentiable
  • Jacques Gasqui
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Gasqui, J.: Sur l'existence locale d'immersions à courbure scalaire donnée. Math. Ann.219, 123–126 (1976)Google Scholar
  2. 2.
    Goldschmidt, H.: Integrability criteria for systems of non-linear partial differential equations. J. Differential Geometry1, 269–307 (1967)Google Scholar
  3. 3.
    Jacobowitz, H.: Local isometric embeddings of surfaces into euclidean four space. Indiana Univ. Math. J.21, 249–254 (1971)Google Scholar
  4. 4.
    Jacobowitz, H.: Implicit function theorems and isometric embeddings. Ann. of Math.95, 191–225 (1972)Google Scholar
  5. 5.
    Kazdan, J.L., Warner, F.W.: Curvature functions for open 2-manifolds. Ann. of Math.99, 203–219 (1974)Google Scholar
  6. 6.
    Kazdan, J.L., Warner, F.W.: Existence and conformal deformation of metrics with prescribed gaussian and scalar curvatures. Ann. of Math.101, 317–331 (1975)Google Scholar
  7. 7.
    Malgrange, B.: Equations de Lie. II. J. Differential Geometry7, 117–141 (1972)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Jacques Gasqui
    • 1
  1. 1.Institut Fourier, Mathématiques PuresUniversité de GrenobleSaint-Martin d'HèresFrance

Personalised recommendations